# SDR SWAA2022042086118

- Difficulty date: March 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 8 OF THE LEADING EDGE SLAT NOSE SKIN LOCATED SLAT STA451.97 RT WING (2 EA) 2022-148007 / [01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022236 ; DUE DATE: 02-JUN-22;[02] REPAIRED LOWER SURFACE SLAT 8 OF THE LEADING EDGE SLAT NOSE SKIN LOCATED SLAT STA451.97 RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 ALTERNATIVE 1 FIGURE 202. SEE INDIVIDUAL SIGNOFF BELOW.;[03] REPAIRED LOWER SURFACE SLAT 8 OF THE LEADING EDGE SLAT NOSE SKIN LOCATED SLAT STA451.97 RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 ALTERNATIVE 1 FIGURE 202. SEE INDIVIDUAL SIGNOFF BELOW... RII ITEM
